# SDR SWAA2021091499455

- Difficulty date: July 28, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL JUST AFT OF #1 PYLON; VERT SEAL RETAINER IS CRACKED ; / [01] UPDATED MEASUREMENT SECTION; [02] REMOVED AND REPLACED VERT. SEAL RETAINER ON L/WING UPPER T/E PANEL JUST AFT OF #1 PYLON IAW SRM 51-40-02-0G-0; AMM 20-50-11; AND AIPC 57-50-00-25.; [03] VERIFIED SEAL RETAINER INSTALLED IAW SRM 51-40-02-0G-0; AMM 20-50-11; AND AIPC 57-50-00-25.
